Invariant measures of stochastic perturbations of ...

Description

Citation

Title Invariant measures of stochastic perturbations of dynamical systems using Fourier approximations
Author(s) M. D. S. Islam, G. Pawel
Journal International Journal of Bifurcation and Chaos
Date 2011
Volume 21
Issue 1
DOI 10.1142/S0218127411028283

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 350

Adding this citation to "My List" will allow you to export this citation in other styles.